# SDR AALA971228

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866AA
- Make and model: Boeing 727233
- Aircraft serial: 21371
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 950-1007
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STR 29L CORRODED AT BS 950 - BS 1007.  CLEANED STRINGER, INSTALLED REPAIR STRAP PER ESO 11697 DATED 6-13-97 AT STA 950E TO STA 980, AND REPAIRED STRINGER PER SB 727-53-0179 FROM STA 980 TO STA 1007.  TST: 55,772 HOURS.  CYCLES, 34,468.  (X)
